MathSciNet Relay Station
MathSciNet bibliographic data
MR1092485 62L10 (62E20)
Lotov, V. I.; Novikov, A. A. Asymptotic expansions in some problems of sequential testing. Proceedings of the 1st World Congress of the Bernoulli Society, Vol. 2 (Tashkent, 1986), 411–420, VNU Sci. Press, Utrecht, 1987.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement